| Model Number |
3343 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
01/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of the event is estimated.
Event or Problem Description
Patient had high impedances on leads.As such, surgical intervention occurred where the extension was replaced, however, the physician could not get the leads into the adapter.As such, the extension was explanted.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.